# SDR CALA0600010

- Difficulty date: December 16, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 23,051 hours, 3,657 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235039
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 2 PYLON NACELLE STRUT FRAME CHORD AT NAC STA 285.45, I/B AREA.  THE FRAME CHORD WAS REPLACED IAW ECRA 5420-01444.
